The vector-regions of convex closed bodies

P. Ganapathi

Mathematische Zeitschrift (1934)

  • Volume: 38, page 488-489
  • ISSN: 0025-5874; 1432-1823

How to cite


Ganapathi, P.. "The vector-regions of convex closed bodies." Mathematische Zeitschrift 38 (1934): 488-489. <>.

author = {Ganapathi, P.},
journal = {Mathematische Zeitschrift},
pages = {488-489},
title = {The vector-regions of convex closed bodies},
url = {},
volume = {38},
year = {1934},

AU - Ganapathi, P.
TI - The vector-regions of convex closed bodies
JO - Mathematische Zeitschrift
PY - 1934
VL - 38
SP - 488
EP - 489
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.